# SDR HEEA079749

- Difficulty date: May 31, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N102PH
- Make and model: Bell 212
- Aircraft serial: 30899
- Aircraft time: 15,666 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Ferrule
- Condition: Loose
- Location: Hyd Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD LINE LEAKING AT FITTING FERRULE LOOSE ON LINE. SCRAPPED.
